# SDR ASOA2015051312801

- Difficulty date: April 28, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 29,922 hours, 26,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK HAS MULTIPLE INDICATIONS NOTED AT LT WATER DRAIN, NEAR BOOST PUMP, IN BARE METAL BONDING AREA 60 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT INSPECTION.  RECEIVED AND COMPLIED WITH REO 601R-57-21-2317.  C/W REO 601R-57-21-2317.  ROTO PEENED REWORKED AREA IAW REO 601R-57-21-2317.  REO 601R-57-21-2317 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A WC.
